Armenian Journal of Mathematics

Hyperidentities and Related Concepts, II

Movsisyan, Yu. M. (2018) Hyperidentities and Related Concepts, II. Armenian Journal of Mathematics, 10 (4). pp. 1-85. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


This survey article illustrates many important current trends and perspectives for the field including classification of hyperidentities, characterizations of algebras with hyperidentities, functional representations of free algebras, structure results for bilattices, categorical questions and applications. However, the paper contains new results and open problems, too.

Item Type:Article
Subjects:03-xx Mathematical logic and foundations
06-xx Order, lattices, ordered algebraic structures
08-xx General algebraic systems
20-xx Group theory and generalizations
ID Code:826
Deposited By:Professor Anry Nersesyan
Deposited On:02 Jul 2018 11:52
Last Modified:02 Jul 2018 11:52

Repository Staff Only: item control page